MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 5.0MM DIA TPRD HD PER SCRW 40; BONE SCREWS AND PINS : SCREWS

DEPUY ORTHOPAEDICS INC US 5.0MM DIA TPRD HD PER SCRW 40; BONE SCREWS AND PINS : SCREWS
Model Number 1257-40-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994)
Date of Event 01/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Medical records received ad 10 mar 2021.After review of medical records, it was reported that the patient was complaining of pain and was revised due to failed left tha with medical protrusion of the acetabulum into the pelvis.Operative notes reported that the acetabulum had medialized into the pelvis and the ball was sitting deep in the pelvis.Inspection of the acetabulum, there was noted to be anterior and posterior columns intact, however there was a significant medial wall, anterior wall and posterior wall defect.There was a significant medial bone graft that had not incorporated and was loose in the cavity.Doi: (b)(6) 2018, dor: (b)(6) 2019, left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
5.0MM DIA TPRD HD PER SCRW 40
Common Device Name
BONE SCREWS AND PINS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11558771
Report Number1818910-2021-05890
Device Sequence Number20054138
Product Code JDI
UDI-Device Identifier10603295019893
UDI-Public10603295019893
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K861979
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2024
Device Model Number1257-40-000
Device Catalogue Number125740000
Device Lot Number548135
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/10/2021
Supplement Date Received by Manufacturer03/10/2021
04/21/2021
Initial Report FDA Received Date03/23/2021
Supplement Report FDA Received Date04/05/2021
04/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0MM DIA TPRD HD PER SCRW 40.; ALTRX +4 10D 36IDX52OD.; APEX HOLE ELIM POSITIVE STOP.; DJO.; DJO.; PINN REVISION W/GRIPTION 58MM.; PINNACLE BONE SCREW 35 MM.; UNKNOWN BONE CEMENT.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR